Questions about prescription drugs and Progesterone

I am 54 years old, I suffer from M.E. My periods have been erratic for a few years- farther apart - sometimes very light but I am experiencing depression and general anxiety.

I am taking Lorazepam, 1mg twice daily and Dosulepin, 75mg at night. Can I use progesterone cream with this medication? My Doctors are not keen to perform any tests, but I filled in the questionnaire and the results were 'progesterone deficient'. Any advice would be great.

Comments for Questions about prescription drugs and Progesterone

Click here to add your own comments

Mar 08, 2010
Questions about prescription drugs and Progesterone
by: Wray

Progesterone reacts with no known drug, so would be safe to use with the meds you take. I would say the depression and anxiety are due to low progesterone levels and relatively high oestrogen. This is very normal in peri-menopause/menopause, please see these pages...
Peri-menopause
Menopause
There are natural alternatives to the meds you're taking, you might like to see this web page too. Plus this page on anxiety. Take care, Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Blog contributions.


Search over 7,500 pages on this site...